# SDR UIEA00052

- Difficulty date: December 4, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Part number: 65B13386103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTION FRAME STATION 1265 BELOW FORWARD END OF MAIN ENTRY DOOR NR 3 CUT OUT AT WL 199, EDDY CURRENT CHECK INDICATED CRACK INDICATIONS L/S HOLE NR 10 AND R/S AT THE 10 O'CLOCK POS.  HOLES REWORKED AND CRACKS STOP HOLED AS REQUIRED.  REPAIR ANGLES, DOUBLERS AND NEW INTERCOSTAL INSTALLED PER SB747-A2416 BOTH LEFT AND RIGHT SIDES.  REPAIR TO BE RE-INSPECTED AT 2000 FLIGHTS.  (M)
